# SDR AALA2018082079018

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 48,233 hours, 31,062 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT,  BRAKES RELEASED ECAM MESSAGE AFTER TAKEOFF.  RESET BSCU 1 AND 2 IAW AMM 32-46-00.  NO FAULTS OR MESSAGES DISPLAYED.
